# SDR UIEA2020100392133

- Difficulty date: September 29, 2020
- Submitted: October 2, 2020
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 93,428 hours, 18,226 cycles
- System (JASC): 2420 · AC Generation System
- Part: Transformer
- Part number: 8100015006
- Part serial: 0235
- Condition: Shorted
- Stage of operation: LD
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REPEAT WRITE-UP: DESCENDING THROUGH FL 180 AFTER TURNING WING AND LOGO LIGHTS ON, "RT AC BUS OFF" EICAS MESSAGE.  RAN QRH, RT AC BUS RESTORED.  ON FINAL APPROACH TURNED WING AND LOGO LIGHTS ON AGAIN ANOTHER RT AC BUS FAILURE.  FOUND NUMEROUS WIRES CHAFED AT RT INBOARD, OUTBOARD, AND LT OUTBOARD LOGO LIGHT.  REPAIRED WIRING, IAW SWPM CHP 20-10-13, FOUND RT INBOARD LOGO LIGHT TRANSFORMER SHORTED TO CASE GRND.  REMOVED AND REPLACED RT INBOARD LOGO LIGHT, IAW AMM 33-45-00.  PERFORMED OPS TEST, IAW AMM 33-45-00.  PUT A/C IN AIR MODE, ISOLATED RT BUS, TURNED ALL LIGHT ON INCLUDING LOGO LIGHTS.  NO BUS DEFECTS NOTED.
